Large deviations in the Langevin dynamics of a random field Ising model

Gérard Ben Arous, Michel Sortais

Research output: Contribution to journalArticle

Abstract

We consider a Langevin dynamics scheme for a d-dimensional Ising model with a disordered external magnetic field and establish that the averaged law of the empirical process obeys a large deviation principle (LDP), according to a good rate functional Ja having a unique minimiser Q. The asymptotic dynamics Q may be viewed as the unique weak solution associated with an infinite-dimensional system of interacting diffusions, as well as the unique Gibbs measure corresponding to an interaction Ψ on infinite dimensional path space. We then show that the quenched law of the empirical process also obeys a LDP, according to a deterministic good rate functional Jq satisfying: Jq≥Ja, so that (for a typical realisation of the disordered external magnetic field) the quenched law of the empirical process converges exponentially fast to a Dirac mass concentrated at Q.

Original languageEnglish (US)
Pages (from-to)211-255
Number of pages45
JournalStochastic Processes and their Applications
Volume105
Issue number2
DOIs
StatePublished - Jun 1 2003

Keywords

  • Disordered systems
  • Interacting diffusion processes
  • Large deviations
  • Statistical mechanics

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Large deviations in the Langevin dynamics of a random field Ising model'. Together they form a unique fingerprint.

  • Cite this